# SDR EE4Y201706243823

- Difficulty date: June 24, 2017
- Submitted: June 24, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 52,488 hours, 22,403 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 7450002509
- Part serial: 1749001
- Condition: Dented
- Location: Thrust Reverser
- Part time: 52,488 hours, 22,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 RT THRUST REVERSE C-DUCT PERFORATED SKIN WITH DENT AND DELAMINATION. REPAIRED AS STATED IN ENGINEERING ORDER NR EOD-32S-54-0161-R00.
